On the classification of$G$-spheres I: equivariant transversality

I. Madsen University of Århus, Århus, Denmark M. Rothenberg University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331702

Acta Mathematica, 160, (1), 65-104, 1985.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ]
@inproceedings{i.1985on,
  title={On the classification of$G$-spheres I: equivariant transversality},
  author={I. Madsen, and M. Rothenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203309694034411},
  booktitle={Acta Mathematica},
  volume={160},
  number={1},
  pages={65-104},
  year={1985},
}
I. Madsen, and M. Rothenberg. On the classification of$G$-spheres I: equivariant transversality. 1985. Vol. 160. In Acta Mathematica. pp.65-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203309694034411.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved